# SDR SWIA201439246

- Difficulty date: September 4, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 19,314 hours, 21,538 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE.  NOSE GEAR MADE CYCLING NOISES WITH GEAR UP. REMOVED AND REPLACED PSEU AND LANDING GEAR HANDLE. SWUNG GEAR OPS CHECKED GOOD IAW AMM.
